I am sorry but we are based in the UK and I don!￣t have knowledge of individual doctors in India.
Hi, i started using Tribuss after giving birth but i have side effects since first week until now and im worried about it pls help me.
These are things your friend needs to talk about with here doctor and HIV health care team. Getting an HIV positive test result is difficult and stressful. It takes time and support. Learning you are positive when you are pregnant also involves finding out about treatment, and using this during the pregnancy to reduce the risk of passing HIV to the baby.
Much appreciated Todd. It was a great event to be part of and Trace has such a fantastic voice. He!￣s a gent too. Hope you have a wonderful Christmas.
Ok the ordering changes here, ignore this, I!￣ll directly reply to the comment by Bhupendra
This article offers clear idea designed for the new people of blogging, that in fact how to do blogging.
I have been going through some challenging times lately. I have an attraction towards long legs. Do not ask me why. Yesterday I went to see Sumatra Tigers at a Park and today walking in a populated area near a lagoon after seeing a bunch of white birds at a distance fly back and forth I saw a coyote run in front of me from a golf area across a street to another bushed area before the next golf area. Yes it did look at me. I feel guilty as I told the people at the resort about it and hope it!￣s smart enough not to get caught. Then I looked this up. Amazing to think of an animal being a spirit that is watching over me and yes I could do with some nice surprises soon.
Hi i jst need to know how dangerous is it if i dnt proceed with the tablet named norstan isonniazid.i have been diagnosed to hiv and my doctor told me my cd4 count is down to 295.i am afraid to start arvs.is it posible for it to be up again without taking treament?i am just so afraid.please help
Happy Thanksgiving everyone. A snowy, wet Wednesday.
I!￣m HIV positive and my husband is negative. We need a child and im scared to infect my him. I am on antiretroviral treatment. Please help.